Magical Truthsaying Bastard Shadesong (shadesong) wrote,
Magical Truthsaying Bastard Shadesong
shadesong

  • Mood:

E-mail to my doctor...

Good morning!

I'm in your system as [old name] - I just got married. :)

I'm on Week 5 of beginning on Trileptal. I'm currently taking 325mg/day of Lamictal and 1200mg/day of Trileptal. I've been experiencing an array of side effects that aren't unusual - nausea, exhaustion, balance issues, etc. - but for the past few weeks, I've been experiencing side effects that render me fairly nonfunctional.

The effects in question:

Double vision. I have the severe double vision for about 1 1/2 hours after I take my medication; I do have trouble focusing for another two hours after that, but I can see enough to perform basic tasks in the workplace, which I can't during the period of double vision.

*Severe* balance issues. Essentially, I stagger like I'm drunk. This makes it very difficult to navigate around my home and office, as I'm sure you can imagine! This is a side effect that I also experienced when starting the Lamictal, but it's more severe with Trileptal.

The nausea is compounded by the balance issues and the double vision. I threw up yesterday.

The other effects are livable, but those really aren't! I'm actually going part-time to allow my body the extra rest it needs, but I need to work in the mornings, because I can't afford to lose half my paycheck *and* pay $250/month in childcare...

I'm sure that there's probably not much to be done - but I'd like to know if I can start reducing the dosage of Lamictal a little early. Given that Lamictal's side effects are why I'm switching in the first place, I'm concerned that the Lamictal may be exacerbating the effects of the Trileptal.

Thank you!

-['song]
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 9 comments